Logo Leibniz Universität Hannover
Logo: Riemann Center for Geometry and Physics/Leibniz Universität Hannover
Logo Leibniz Universität Hannover
Logo: Riemann Center for Geometry and Physics/Leibniz Universität Hannover
  • Zielgruppen
  • Suche
 

Publications

search
in all authortitledescription
category
year
 

2018 2017 2016 2015 2014 2013 2012 all years

Papers

Alessio Marrani, Gianfranco Pradisi, Fabio Riccioni, and Luca Romano (2017): Non-supersymmetric magic theories and Ehlers truncations, Int. J. Mod. Phys. A, 32:1750120
arXiv: 1701.03031

Anne Frühbis-Krüger (2017): On discriminants, Tjurina modifications and the geometry of determinantal singularities, Topology and its Applications
DOI: 10.1016/j.topol.2017.11.010
arXiv: 1611.02625

Christine Bessenrodt, Eugenio Giannelli, and Jørn B. Olsso (2017): Restriction of odd degree characters of S_n, SIGMA Symmetry, Integrability and Geometry: Methods and Applications, 13:Paper No. 070, 10

Magnus Goffeng and Elmar Schrohe (2017): Spectral flow of exterior Landau-Robin hamiltonians, J. Spectral Theory, 7(3)
arXiv: 1505.06080

Maria Alberich-Carramiñana, Josep Àlvarez Montaner, Ferran Dachs-Cadefau, and Víctor González Alonso (2017): Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities, Advances in Mathematics, 304:769--792
arXiv: 1412.3607

Pedro T. P. Lopes and Elmar Schrohe (2017): Spectral invariance of pseudodifferential boundary value problems on manifolds with conical singularities, J. Fourier Analysis Appl.
arXiv: 1709.06817

S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza (2017): Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties, J. Eur. Math. Soc. (JEMS) 19 (2017), no. 3, 659–723
arXiv: 1403.1938

Samuel Grushevsky and Klaus Hulek (2017): The intersection cohomology of the Satake compactification of ${\mathcal A}_g$ for $g \leq 4$, Math. Ann. 369 (3-4), 1353–1381
arXiv: 1603.02343

Sebastian Casalaina-Martin, Samuel Grushevsky, Klaus Hulek, and Radu Laza (2017): Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties, J. Eur. Math. Soc. (JEMS), 19:659–723
arXiv: 1403.1938

Ulrich Derenthal and Dasheng Wei (2017): Strong approximation and descent, J. reine angew. Math., 731:235-258
arXiv: 1311.3914

Proceedings

Anne Frühbis-Krüger and Stefan Wewers (2017): Desingularization of arithmetic surfaces: algorithmic aspects, Abschlussband des SPP1489
arXiv: 1701.01390

Klaus Hulek and Orsola Tommasi with an appendix by O. Taïbi (2017): The topology of $A_g$ and its compactifications, Proceedings of the Abel Symposium
arXiv: 1712.03771

Preprints

A. Basalaev, A. Takahashi, E. Werner (2017): Orbifold Jacobian algebras for exceptional unimodal singularities
arXiv: 1702.02739

Alessio Marrani, Gianfranco Pradisi, Fabio Riccioni, and Luca Romano (2017): Non-supersymmetric magic theories and Ehlers truncations
arXiv: 1701.03031

Alexey Basalaev, Atsushi Takahashi, and Elisabeth Werner (2017): Orbifold Jacobian algebras for exceptional unimodal singularities
arXiv: 1702.02739

Anne Frühbis-Krüger, Lukas Ristau, and Bernd Schober (2017): Embedded desingularization for arithmetic surfaces - toward a parallel implementation
arXiv: 1712.08131

Christine Bessenrodt, Eugenio Giannelli, and Jørn B. Olsson (2017): Hook removal operators on the odd Young graph
arXiv: 1711.08908

Elmar Schrohe and Jörg Seiler (2017): Bounded {$H_\infty$}-calculus for cone differential operators
arXiv: 1706.07232

G. Bruns (2017): The normal bundle of canonical genus 8 curves
arXiv: 1703.06213

Gregor Bruns (2017): The normal bundle of canonical genus 8 curves
arXiv: 1703.06213

Klaus Hulek and Roberto Laface (2017): On the Picard numbers of abelian varieties, to appear: Ann. Sc. Norm. Super. Pisa
arXiv: 1703.05882

Nikolaos Roidos and Elmar Schrohe (2017): Smoothness and long time existence for solutions of the porous medium equation on manifolds with conical singularities
arXiv: 1708.07542

Thorben Krietenstein and Elmar Schrohe (2017): Bounded {$H^\infty$}-calculus for a degenerate elliptic boundary value problem
arXiv: 1711.00286

Toshiyuki Katsura and Matthias Schütt (2017): Zariski K3 surfaces
arXiv: 1710.08661

Víctor González Alonso and Piotr Pokora (2017): Counterexamples to containment problems for fat points schemes in the projective plane via multiplier ideals
arXiv: 1702.07509

Víctor González Alonso, Lidia Stoppino, and Sara Torelli (2017): On the rank of the flat unitary summand of the Hodge bundle
arXiv: 1709.05670

Janko Boehm, Magdaleen S. Marais, and Andreas Steenpass (2017): realclassify.lib. a library for the classification of real isolated hypersurface singularities, available in the Singular distribution 4-1-1

Janko Boehm, Magdaleen S. Marais, and Gerhard Pfister (2017): classify2.lib. a library for the classification of complex isolated hypersurface singularities, available in the Singular distribution 4-1-1